MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTICULAR SURFACE PROVISIONAL SZ 5 8MM; TEMPLATE

SMITH & NEPHEW, INC. ARTICULAR SURFACE PROVISIONAL SZ 5 8MM; TEMPLATE
Model Number 00584102508
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the poly trial broke while trialing.The incident occurred during use, while inside the patient.The procedure was completed using the same device.No surgical delay or injury to the patient was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
ARTICULAR SURFACE PROVISIONAL SZ 5 8MM
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10824994
Report Number1020279-2020-06381
Device Sequence Number19666780
Product Code HWT
UDI-Device Identifier00885556619568
UDI-Public00885556619568
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00584102508
Device Catalogue Number00584102508
Device Lot Number63395657
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;